# SDR DALA2024021302021

- Difficulty date: February 7, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 11,510 hours, 5,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exteror
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY LIGHT INOP. REMOVED AND REPLACED R2 EXTERIOR EMERGENCY LIGHT ASSEMBLY IAW A220 AMP 33-55-02. OPS CK GOOD. (LP# 5558752)
